Volume 11, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 7, 3219–3748
Issue 6, 2675–3218
Issue 5, 2149–2674
Issue 4, 1615–2148
Issue 3, 1075–1614
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Weighted $L^2$–cohomology of Coxeter groups

Michael W Davis, Jan Dymara, Tadeusz Januszkiewicz and Boris Okun

Geometry & Topology 11 (2007) 47–138
Bibliography
1 E M Andreev, Convex polyhedra in Lobačevskiĭ spaces, Mat. Sb. $($N.S.$)$ 81 (123) (1970) 445 MR0259734
2 E M Andreev, Convex polyhedra of finite volume in Lobačevskiĭ space, Mat. Sb. $($N.S.$)$ 83 (125) (1970) 256 MR0273510
3 D Boros, $\ell^2$-homology of low dimensional buildings, PhD thesis, The Ohio State University (2003)
4 N Bourbaki, Lie groups and Lie algebras. Chapters 4–6, Elements of Mathematics (Berlin), Springer (2002) MR1890629
5 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundlehren der Mathematischen Wissenschaften, Springer (1999) MR1744486
6 A Brøndsted, An introduction to convex polytopes, Graduate Texts in Mathematics 90, Springer (1983) MR683612
7 K S Brown, Buildings, Springer (1989) MR969123
8 E L Bueler, The heat kernel weighted Hodge Laplacian on noncompact manifolds, Trans. Amer. Math. Soc. 351 (1999) 683 MR1443866
9 R Charney, M Davis, Reciprocity of growth functions of Coxeter groups, Geom. Dedicata 39 (1991) 373 MR1123152
10 J Cheeger, M Gromov, Bounds on the von Neumann dimension of $L^2$-cohomology and the Gauss-Bonnet theorem for open manifolds, J. Differential Geom. 21 (1985) 1 MR806699
11 J Cheeger, M Gromov, $L_2$-cohomology and group cohomology, Topology 25 (1986) 189 MR837621
12 M W Davis, Groups generated by reflections and aspherical manifolds not covered by Euclidean space, Ann. of Math. $(2)$ 117 (1983) 293 MR690848
13 M W Davis, The homology of a space on which a reflection group acts, Duke Math. J. 55 (1987) 97 MR883665
14 M W Davis, Buildings are $\mathrm{CAT}(0)$, from: "Geometry and cohomology in group theory (Durham, 1994)", London Math. Soc. Lecture Note Ser. 252, Cambridge Univ. Press (1998) 108 MR1709955
15 M W Davis, The cohomology of a Coxeter group with group ring coefficients, Duke Math. J. 91 (1998) 297 MR1600586
16 M W Davis, Nonpositive curvature and reflection groups, from: "Handbook of geometric topology", North-Holland (2002) 373 MR1886674
17 M W Davis, The Geometry and Topology of Coxeter Groups, London Math. Soc. Monograph Series, Princeton Univ. Press (in press)
18 M W Davis, J Dymara, T Januszkiewicz, B Okun, Cohomology of Coxeter groups with group ring coefficients. II, Algebr. Geom. Topol. 6 (2006) 1289 MR2253447
19 M W Davis, I J Leary, The $l^2$-cohomology of Artin groups, J. London Math. Soc. $(2)$ 68 (2003) 493 MR1994696
20 M W Davis, J Meier, The topology at infinity of Coxeter groups and buildings, Comment. Math. Helv. 77 (2002) 746 MR1949112
21 M W Davis, B Okun, Vanishing theorems and conjectures for the $\ell^2$-homology of right-angled Coxeter groups, Geom. Topol. 5 (2001) 7 MR1812434
22 M W Davis, B Okun, $l^2$-homology of right-angled Coxeter groups based on barycentric subdivisions, Topology Appl. 140 (2004) 197 MR2074916
23 J Dixmier, Les $C_{*}$–algèbres et leurs représentations, Cahiers Scientifiques, Fasc. XXIX, Gauthier-Villars & Cie, Éditeur-Imprimeur, Paris (1964) MR0171173
24 J Dixmier, von Neumann algebras, North-Holland Mathematical Library 27, North-Holland Publishing Co. (1981) MR641217
25 J Dodziuk, de Rham-Hodge theory for $L^{2}$-cohomology of infinite coverings, Topology 16 (1977) 157 MR0445560
26 J Dymara, $L^2$-cohomology of buildings with fundamental class, Proc. Amer. Math. Soc. 132 (2004) 1839 MR2051148
27 J Dymara, Thin buildings, Geom. Topol. 10 (2006) 667 MR2240901
28 J Dymara, T Januszkiewicz, Cohomology of buildings and their automorphism groups, Invent. Math. 150 (2002) 579 MR1946553
29 B Eckmann, Introduction to $l_2$-methods in topology: reduced $l_2$-homology, harmonic chains, $l_2$-Betti numbers, Israel J. Math. 117 (2000) 183 MR1760592
30 Ś R Gal, Real root conjecture fails for five- and higher-dimensional spheres, Discrete Comput. Geom. 34 (2005) 269 MR2155722
31 C Gonciulea, Virtual epimorphisms of Coxeter groups onto free groups, PhD thesis, The Ohio State University (2000)
32 D Kazhdan, G Lusztig, Representations of Coxeter groups and Hecke algebras, Invent. Math. 53 (1979) 165 MR560412
33 W Lück, $L^2$–invariants: theory and applications to geometry and $K$–theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer (2002) MR1926649
34 G Lusztig, Left cells in Weyl groups, from: "Lie group representations, I (College Park, Md., 1982/1983)", Lecture Notes in Math. 1024, Springer (1983) 99 MR727851
35 G A Margulis, È B Vinberg, Some linear groups virtually having a free quotient, J. Lie Theory 10 (2000) 171 MR1748082
36 G Moussong, Hyperbolic Coxeter groups, PhD thesis, The Ohio State University (1998)
37 M Ronan, Lectures on buildings, Perspectives in Mathematics 7, Academic Press (1989) MR1005533
38 J P Serre, Cohomologie des groupes discrets, from: "Prospects in mathematics (Proc. Sympos., Princeton Univ., Princeton, N.J., 1970)", Princeton Univ. Press (1971) MR0385006
39 L Solomon, A decomposition of the group algebra of a finite Coxeter group, J. Algebra 9 (1968) 220 MR0232868
40 R Steinberg, Endomorphisms of linear algebraic groups, Memoirs of the American Mathematical Society 80, American Mathematical Society (1968) 108 MR0230728
41 J Tits, Le problème des mots dans les groupes de Coxeter, from: "Symposia Mathematica (INDAM, Rome, 1967/68), Vol. 1", Academic Press (1969) 175 MR0254129
42 C A Weibel, An introduction to homological algebra, Cambridge Studies in Advanced Mathematics 38, Cambridge University Press (1994) MR1269324